# SDR DALA1314630682

- Difficulty date: June 1, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN BS 600, FRAME DENTED UPPER FLANGE S23-25L.  REPAIRED IAW SRM 53-00-07, REPAIR 5.
